Scholion.ai

Percentage points of the range from a symmetric multinomial distribution

B. M. BENNETT, E. NAKAMURA

Biometrika · 1968 · Volume 55 · Issue 2

DOI: 10.1093/biomet/55.2.377

Abstract

Tables of the percentage points of the conditional distribution of the range r in samples from a multinomial distribution of n cells, each with probability 1/ n are given. These tables are useful in testing randomness in a series of digits, and also for testing whether a sequence of n non-negative integers could have arisen from a Poisson distribution.

Enable JavaScript for citation tools and additional paper interactions.